# SDR UALA2011121906975

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 46,326 hours, 18,455 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC2, MSG RETURNED, WILL SWAP ELAC1 AND ELAC2 THEN DF ELAC1.
